# SDR AALA2018071099054

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 51,385 hours, 30,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS RED EXIT LIGHT OVER 1L CLOSET DOOR DOESN'T APPEAR TO BE NORMAL. REPLACED 1L CLOSET RED EXIT LIGHT AS REQUIRED. OPERATIONS CHECK GOOD PER AMM 33-51-18.
